View Complete Reference

Cangiotti, N and Sensi, M (2022)

Benford’s Law: A Number-Theoretical Perspective

Palestine Journal of Mathematics 11(3), pp. 379–385.

ISSN/ISBN: Not available at this time. DOI: Not available at this time.

Abstract: The historical journey of the Benford’s law and its most important definitions and properties are shortly reviewed. Firstly, we define a new class of numbers based on the first-digit law. Secondly, we investigate the relation between Benford’s sequence and normal numbers.

@article{, author = {Nicolò Cangiotti and Mattia Sensi}, title = {Benford’s Law: A Number-Theoretical Perspective }, year = {2022}, journal = {Palestine Journal of Mathematics}, volume = {11}, number = {3}, pages = {379--385}, url = {}, }

Reference Type: Journal Article

Subject Area(s): Number Theory